I was on Celexa for 5 wks & I gained 14.7 lbs so ystrdy my dr gave me a sample back for Viibryd. After reading some comments I'm quite worried about weight gain! I have a rare thyroid disease & my weight changes every 3 yrs (seriously). I lost about 90lbs since Dec 2009 & really need to take off that 15lbs. Don't need/want any weight gain!
I am on Viibryd for a month and a week and I gained 18lbs. I noticed I have been careful what I eat.
I have been on Viibryd for over a year. I have gained 40 lbs! I am 5' 3" with a small frame and feel ok in the 135lb range but haven't been close to that in a year. Since starting this Rx, I have gained gradually and cannot take the weight off! I work out 4-5x a week and watch everything I eat. I also have celiac, which makes dieting difficult so I have to monitor everything I eat. I cannot LOSE weight. My dr said weight gain wasn't a side effect, but I think he's wrong! I think I am more depressed being so overweight than I was before the meds! So glad I found this board & I'm not imagining things. Time to find a new med!!
Viibryd has become a popular anti-depressant as it did not contribute to remarkable weight gain in clinical trials. Eating patterns during depression do cause weight gain, as we know. I myself have lost around 11 pounds on Viibryd so I advise you to talk to your Dr. If you're actually feeling better, try to hang in there. The side effects will resolve and I suspect you will not experience weight gain. I have found this to be a remarkable drug-give it a chance for a few months. Please let us know how you're doing and feel free to PM be if you like.
4N Substances aka Frenchie
I have been on Viibryd (40mg) for two years. During this time I have gained almost 20 pounds. I attributed this to poor eating habits. Finally hitting a wall with the weight gain I joined a weight loss program which I know works. I started the rapid weight loss program (1200 calories a day) along with exercise and in the first four days I lost almost 6 pounds. However at the same time I had forgotten to take my Viibryd for the first three days only realizing this when I suffered the side effects from stopping the drug abruptly. I restarted immediately and experienced a two pound weight gain on the weight loss program in two days! I'm at a loss for how to handle this!
Common (1% to 10%): Increased appetite, increased weight"
Yes, in a small percentage of users. This is true of almost every antidepressant and psychotropic medication, but remember that the percentage is very small.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.